# SDR SWAA2023062050408

- Difficulty date: May 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS294.5 TO BS312 AT LBL12 AND WL208.1 FWD GALLEY AND LAV 2023-334382<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS294.5 TO BS312 AT LBL12 AND WL208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SING-OFF BELOW.;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS294.5 TO BS312 AT LBL12 AND WL208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; DWG 141A5600 SHEET: 2 REV : N .SEE INDIVIDUAL SING-OFF BELOW.;[03] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS294.5 TO BS312 AT LBL12 AND WL208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; DWG 141A5600 SHEET: 2 REV : N .SEE INDIVIDUAL SING-OFF BELOW.
